MathSciNet Relay Station
MathSciNet bibliographic data
MR878688 41A15 (41A35 65N10 65N30)
Crouzeix, M.; Thomée, V. The stability in $L_p$ and $W^1_p$ of the $L_2$-projection onto finite element function spaces. Math. Comp. 48 (1987), no. 178, 521–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement